**Help please#!!

Crista - posted on 08/28/2015 ( 4 moms have responded )

9

0

4

My son takes adderall xr and then clondine( .4mg). And he can't go to sleep. What other med is out there to help him sleep

4 Comments

View replies by

Rachel - posted on 08/28/2015

4

0

1

Change his diet if possible. Decrease the amounts of sugar Also exercise works amazing. Early morning walks jogs whatever is needed. Also late night exercise. Its your choice. Work with what you have or take the easy route and sedate him with a pill. Trust me it is possible to cope although difficult. Your child will thank you down the road. Show resilience. The generation up and coming is an ADD generation. With information at our fingertips in an instant our intention spans decrease. You can either choose to see it as a problem or a challenge. I can promise you this. No pill you give him will help him sleep. It is like a controlled dose of meth. When it wears off then he wisleep. How at this take of them then try to see how you sleep. Put yourself in his shoes. See how bad the drug really is.

Rachel - posted on 08/28/2015

4

0

1

Here is the best advice. Take your son off Adderall. I grew up with my parents forcing this stuff upon me and it was terrible. Lack of sleep, lack of food, lack of mental calmness. Adderall is a joke. If he is hyper great learn to fuel that energy into a positive outlet. You don't need to sedate him with some pill doctors say they need. Do you truly know the long term effects of such a drug. Seriously, just get him off it asap. Hyper kids aren't easy but you have to will yourself as a parent to cope. There are many ways to work with your child, just give a round of trial and error.

Join Circle of Moms

Sign up for Circle of Moms and be a part of this community! Membership is just one click away.

Join Circle of Moms